Tollfree 7am -12am
Cold cap is used for common cold, flu, watery eyes caused by allergies, runny nose, watery eyes, rhinitis, hay fever and allergies. Each pack contains 12 capsules.
Coldcap Day Time Capsules contains paracetamol 500 mg, pseudo-ephedrine 30 mg and caffeine 30 mg. It treats cold, flu, and sinus. Also, it treats headache and nasal congestion. The medicine is effective because it is non-drowsy.
Your email address will not be published. Required fields are marked *
Save my name, email, and website in this browser for the next time I comment.
Your review *
There are no reviews yet.
©2022 Guardian Health Pharmacy. All Rights Reserved.
Registration is free and easy!